# SDR VTZA97547

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B3501B13
- Condition: Failure
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6227 - IAD-JFK - DURING TAXI, MADE AN UNSCHEDULED LANDING AT IAD DUE TO AC MAIN AND RT INVERTED CAPTION LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT INVERTER, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR RETURN TO SERVICE.  (M)
